# SDR USAA2013060500012

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 40,601 hours, 22,822 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227904620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11, CHECK-SEVERAL CRACKS IN RT EMERGENCY EXIT DOOR SEGMENT BEAM BETWEEN FR40 TO FR41.  REPLACED RIGHT EMERGENCY EXIT DOOR SEGMENT BEAM BETWEEN FR40 TO FR41 IAW EO  5210Y228.
